Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 65, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 2, 2006, 5:06 AM EDT for 12 counties in Georgia; 12 counties in Florida. It took effect at May 2, 2006, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2006, 5:06 AM EDT (09:06 UTC)
- In effect from
- May 2, 2006, 12:00 PM EDT
- Expired
- May 2, 2006, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 24 counties
Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Washington County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 020907 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 506 AM EDT TUE MAY 2 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF THE INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY THIS AFTERNOON... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SAME AREAS AND WEATHER CONDITIONS AS TODAYS RED FLAG WARNING... .DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. FLZ011-013-016>019-026>029-034-030000- /O.UPG.KTAE.FW.A.0056.060502T1800Z-060503T0000Z/ /O.NEW.KTAE.FW.W.0065.060502T1600Z-060503T0000Z/ /O.NEW.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 406 AM CDT TUE MAY 2 2006 /506 AM EDT TUE MAY 2 2006/ ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH EVENING. THE WARNING AND WATCH ARE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR ON WEDNESDAY...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ009-010-030000- /O.NEW.KTAE.FW.W.0065.060502T1600Z-060503T0000Z/ /O.NEW.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/ HOLMES-WASHINGTON- 406 AM CDT TUE MAY 2 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH EVENING. THE WARNING AND WATCH ARE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR ON WEDNESDAY...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MCT
2 follow-up statements
000 WWUS82 KTAE 021633 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1233 PM EDT TUE MAY 2 2006 ...A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT THIS AFTERNOON... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT THIS AFTERNOON... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF THE INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH FLORIDA AND SOUTH CENTRAL GEORGIA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BEFORE WINDS BECOME MORE SOUTHERLY ON THURSDAY. GAZ127>131-146>148-158>161-030000- /O.EXA.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- 1233 PM EDT TUE MAY 2 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL GEORGIA... BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...IRWIN...LANIER... LOWNDES...THOMAS...TIFT...TURNER AND WORTH. DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY COMBINING WITH WARM AFTERNOON TEMPERATURES TO CREATE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP. $$ FLZ009>011-013-016>019-026>029-034-030000- /O.CON.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/ /O.CON.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 1133 AM CDT TUE MAY 2 2006 /1233 PM EDT TUE MAY 2 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR ON WEDNESDAY...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 021909 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 PM EDT TUE MAY 2 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT UNTIL 8 PM EDT (7 PM CDT) THIS EVENING... ...A RED FLAG WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT UNTIL 8 PM EDT THIS EVENING... ...A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF THE INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSIONS ABOVE 75 FOR WEDNESDAY AFTERNOON... .DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. THIS HIGH PRESSURE AREA WILL MOVE EAST OF THE REGION TOMORROW CAUSING ONSHORE FLOW TO COMMENCE. THIS WILL LIMIT RED FLAG CONDITIONS ACROSS COASTAL LOCATIONS IN FLORIDA. FLZ009>011-013-016>019-026>029-034-030000- /O.UPG.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/ /O.NEW.KTAE.FW.W.0066.060503T1600Z-060503T2300Z/ /O.CON.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 209 PM CDT TUE MAY 2 2006 /309 PM EDT TUE MAY 2 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION ABOVE 75... THE RED FLAG WARNING REMAINS IN EFFECT TODAY UNTIL 8 PM EDT (7 PM CDT). THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR WEDNESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING THAT IS NOW IN FFECT FROM 12 PM EDT (11 AM CDT) UNTIL 8 PM EDT (7 PM CDT) ON WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP. $$ GAZ127>131-146>148-158>161-030000- /O.CON.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/ WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS- BROOKS-LOWNDES-LANIER- 309 PM EDT TUE MAY 2 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING COUNTIES IS SOUTH CENTRAL GEORGIA... BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...IRWIN...LANIER... LOWNDES...THOMAS...TIFT...TURNER AND WORTH. DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY COMBINING WITH WARM AFTERNOON TEMPERATURES TO CREATE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 2, 2:29 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 2, 2:29 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 AM EDT TUE MAY 2 2006
.SYNOPSIS...HIGH PRESSURE REMAINS OVER THE EAST COAST EXTENDING
SOUTHWARD OVER NORTHERN FL. DRY AIR REMAINS OVER THE LOCAL AREA...
LAST NIGHTS TAE SOUNDING SHOWED A PW OF 0.76 INCHES AND ONLY MOIST
LAYER IS AROUND 6500FT. S/W OVER IA/MO AS EVIDENCED BY WV IMAGERY
AND PROFILER DATA PRODUCING SHRA/TSRA UP IN SO MO AND IL.
&&
.SHORT TERM...AFOREMENTIONED S/W WILL STAY WELL NORTH OF THE AREA...
AND SO WILL ANY PRECIP. ONLY SILENT 5-10% POPS IN THE SHORT TERM AS
WITH DRY AIR IN PLACE. PW DOESNT APPROACH 1 INCH LOCALLY THROUGH
THURSDAY. TEMPS WILL GRADUALLY WARM AND WILL NEAR 90 DEGREES IN SOME
LOCATIONS WED AND THURS.
.LONG TERM...MOISTURE WILL FINALLY BEGIN TO INCREASE LATE THURS AND
ALLOW FOR POPS TO BE INTRODUCED INTO THE FCST BY FRIDAY AFTN AS THE
RIDGE BREAKS DOWN AND WEAK S/WS PASS OVERHEAD. A FRONT WILL
APPROACH THE SE US THIS WEEKEND...BUT LITTLE CONFIDENCE THAT IT WILL
ACTUALLY MAKE IT THIS FAR. MEX POPS STILL AROUND 40% HOWEVER AND
WILL STICK WITH CHANCE POPS FOR THIS TIME PERIOD. IF THE GFS PANS
OUT...WE COULD SEE CONTINUED CHANCE POPS THROUGH MONDAY WITH THE
FRONT LINGERING OVERHEAD.
&&
.MARINE...WINDS ARE CURRENTLY LIGHT OVER THE COASTAL WATERS AND
EXPECT THIS TO CONTINUE ALTHOUGH THE DIRECTION WILL BE SHIFTING
THROUGHOUT THE DAY. WINDS WILL REMAIN LIGHT AND RELATIVELY VARIABLE
THROUGH THE END OF THE WORK WEEK BEFORE THE NEXT SYSTEM APPROACHES
FROM THE NORTHWEST.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY. SOME
PATCHY LIGHT FOG POSSIBLE EARLY THIS MORNING. LIGHT WINDS OVERNIGHT
WILL BECOME E-SE 5-10 MPH IN THE MORNING...THEN SE-S 5-10 MPH IN THE
AFTERNOON.
&&
.FIRE WEATHER...DRIER AIR OVER GA AND FL (EASTERN PANHANDLE AND BIG
BEND) WILL CREATE RED FLAG CONDITIONS THIS AFTN. WILL UPGRADE
CURRENT WATCH TO A WARNING AND WILL COVER ALL OF THE BIG BEND EXCEPT
IMMEDIATE COAST AND THE EASTERN FL PANHANDLE EXCEPT WALTON AND
COASTAL COUNTIES. WILL ALSO ISSUE WATCH FOR SAME AREA ON WED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 85 57 89 58 / 00 00 05 05
PANAMA CITY 81 65 84 66 / 00 00 05 05
DOTHAN 84 63 86 64 / 05 05 10 05
ALBANY 84 61 87 62 / 05 05 10 05
VALDOSTA 84 57 89 62 / 00 00 05 05
CROSS CITY 85 55 88 59 / 00 00 00 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY FROM NOON EDT UNTIL 8 PM EDT FOR FL ZONES
EXCEPT WALTON...BAY...GULF AND FRANKLIN.
FIRE WEATHER WATCH SAME AREA WEDNESDAY AFTERNOON.
AVIATION...TREXLER
REST OF DISCUSSION...MCNATTHazardous weather outlook, May 2, 4:29 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 429 AM EDT TUE MAY 2 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-030830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 329 AM CDT TUE MAY 2 2006 /429 AM EDT TUE MAY 2 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TONIGHT AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ANOTHER PLEASANT DAY ON TAP FOR TODAY...WITH HIGHS IN THE MID 80S AND LIGHT WINDS. LOW RELATIVE HUMIDITIES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP TODAY IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. SIMILAR CONDITIONS ARE EXPECTED ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST UNITED STATES THROUGH MUCH OF THIS WEEK...KEEPING FRONTAL SYSTEMS AWAY FROM THE AREA AND PRECIPITATION OUT OF THE FORECAST. A FRONT WILL APPROACH THIS WEEKEND...BUT WILL LIKELY NOT PROGRESS THROUGH THE AREA...INCREASING RAIN CHANCES FRIDAY THROUGH AT LEAST MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. MCNATT
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 5:06 AM EDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 6 more | 10 hr |
| May 2, 3:09 PM EDT | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 6 more | 28 hr |
Nearby
Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.